# SDR BEMA20201028001

- Difficulty date: October 23, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N306D
- Make and model: Beech 65-B80
- Aircraft serial: LD439
- Aircraft time: 5,962 hours
- Engine: Lyc IO720A1B
- Engine time: 1,323 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW10646
- Condition: Broken
- Location: Lt Engine
- Part time: 4,405 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: T, K
- Precautionary procedure: E

## Discrepancy

PILOT NOTICED ONSET OF SIGNIFICANT VIBRATION, FOLLOWED BY OIL PRESSURE LOSS.  SHUT DOWN LT ENGINE ON FINAL AT KMSP.  PILOT NOTIFIED MSP TOWER OF ENGINE FAILURE.  ONCE ON GROUND UPON COWLING REMOVAL THERE WAS EVIDENCE THE PISTON ROD ON NR 8 CYLINDER HAD A ROD BRAKE AND POKE A HOLE THROUGH THE CASE.
